| Model Number |
5.0PCF |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Unintended Extubation (4564); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported post-operatively a few days after use of the tracheostomy tube, the luer guard of the pilot valve was not fixed (damaged?).The replacement device was crimped.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: 5.0pcf, 5.0pcf 5.0mm id paed med cuffed x1, (lot #: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported post-operatively a few days after use of the tracheostomy tube, the luer guard of the pilot valve was not fixed or d amaged.The replacement device was crimped wherein the part of the device were not glued.Replacement of the tube was done.